# SDR TWAA0001611

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE HORIZONTAL STABILIZER O/B PIVOT BEARING, RT SIDE, INNER AND OUTER PLATES WERE RUSTY AND PITTED.  REMOVED RT O/B, INNER AND OUTER PLATES AND INSTALLED NEW PLATES PER MO 72N10.
